# SDR AALA961178

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERT FIN INTERIOR, STRINGER 9L, CRACKED AT BOLT ATTACH POINT TO RIB NR 2.  REPAIRED WITH DOUBLER PER ESO 11697, DATED 7-1-96.  (M)
